MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on the architect c4000 processing module for one sample.The following results were provided: (customer provided normal range for mg+ 1.6-2.6 mg/dl) on (b)(6) 2024 initial result = 6.2 mg/dl, repeat result on another instrument = 1.8 mg/dl no impact to patient management was reported.
 
Event or Problem Description
The customer observed a falsely elevated magnesium result generated on the architect c4000 processing module for one sample.The following results were provided: (customer provided normal range for mg+ 1.6-2.6 mg/dl) (b)(6) 2024 initial result = 6.2 mg/dl, repeat result on another instrument = 1.8 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated archtect magnesium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed.A ticket search by lot did not identify an increase in complaint activity for the current issue.Trending review did not identify any trends for the issue under review.Device history record review for lot 61040ud00 did not identify did not identify any non-conformances or deviations.The overall performance of architect magnesium was reviewed using worldwide field data.The review data suggests the product is performing acceptably in the field.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect magnesium assay for lot number 61040ud00 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20599226
Report Number3005094123-2024-00571
Device Sequence Number21029621
Product Code JGJ
UDI-Device Identifier00380740169862
UDI-Public(01)00380740169862(17)241206(10)61040UD00
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2024
Device Catalogue Number03P68-34
Device Lot Number61040UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, C402235.; ARC C4000 INTGR, 02P24-40, C402235.
Patient SexUnknown